# SDR SWAA2020022041584

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 56,439 hours, 33,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT FACE OF OVERHEAD EXIT SIGN WAS DETACHED. / REATTACHED OVERHEAD EXIT LIGHT ASSEMBLY PER AMM.
